# SDR KBM2005F00256

- Difficulty date: September 8, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,606 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 305731365
- Part serial: 682
- Condition: Inoperative
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.  (K)
